# SDR CVGA20241212001

- Difficulty date: December 7, 2024
- Submitted: December 12, 2024
- Operation: Air carrier
- Aircraft: N512UP
- Make and model: Cessna 560XL
- Aircraft serial: 560XL5680
- Aircraft time: 12,288 hours, 9,012 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Bleed Air Sys
- Condition: Faulted
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

JET FUEL SMELL COMING INTO AIRCRAFT FROM THE AIR VENTS. MORE PROMINENT FROM THE OVERHEAD COLD AIR VENTS THAN THE CONDITIONED / HEAT VENTS. NO SMELL PRESENT IN LUGGAGE COMPARMENT OR TAIL CONE ACCESS AREA. NO FUEL NOTED PUDDLING UNDER AIRCRAFT. WAS TROUBLESHOT AND FOUND TO BE THE APU BLEED AIR SYSTEM CAUSING THE FUEL SMELL AND THE APU BLEED AIR HAS BEEN SUBSEQUENTLY BEEN MEL'D.
